Show simple item record

dc.contributor.authorBaldwin, John, T.
dc.contributor.authorLaskowski, Michael, C.
dc.date.accessioned2019-06-01T03:13:53Z
dc.date.available2019-06-01T03:13:53Z
dc.date.issued2019-04-01
dc.identifier.issn1079-8986
dc.identifier.other10.1017/bsl.2018.2
dc.identifier.urihttp://hdl.handle.net/10027/23465
dc.descriptionCopyright @ Association for Symbolic Logicen_US
dc.description.abstractWe survey the technique of constructing customized models of size continuum in omega steps and illustrate the method by giving new proofs of mostly old results within this rubric. One new theorem, which is joint with Saharon Shelah, is that a pseudominimal theory has an atomic model of size continuum.en_US
dc.description.sponsorshipPartially supported by Simons grant MPS-SCG 418609 Partially supported by NSF grant DMS-1308546. Both authors acknowledge the sup- port of DMS 1362974 for visits to Rutgers.en_US
dc.language.isoen_USen_US
dc.publisherAssociation for Symbolic Logicen_US
dc.titleHENKIN CONSTRUCTIONS of MODELS with SIZE CONTINUUMen_US
dc.typeArticleen_US
dc.identifier.citationBaldwin, J. T., & Laskowski, M. C. (2019). HENKIN CONSTRUCTIONS of MODELS with SIZE CONTINUUM. Bulletin of Symbolic Logic, 25(1), 1-33. doi:10.1017/bsl.2018.2en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record